Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 109, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 17, 2015, 3:48 PM CDT for Navarro County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 3:48 PM CDT (20:48 UTC)
- Expired
- Jun 17, 2015, 4:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WFUS54 KFWD 172048
TORFWD
TXC349-172115-
/O.NEW.KFWD.TO.W.0109.150617T2048Z-150617T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
348 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 348 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BARRY...OR 10 MILES SOUTHWEST OF
CORSICANA...MOVING NORTHEAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BARRY AROUND 355 PM CDT.
ANGUS AROUND 400 PM CDT.
CORSICANA AROUND 405 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RICE...RETREAT...OAK VALLEY...EMHOUSE AND POWELL.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 226 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3222 9622 3188 9659 3199 9676 3223 9659
3232 9641
TIME...MOT...LOC 2048Z 217DEG 31KT 3200 9662
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
302 follow-up statements
514
WWUS54 KFWD 172102
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT WED JUN 17 2015
TXC349-172115-
/O.CON.KFWD.TO.W.0109.000000T0000Z-150617T2115Z/
NAVARRO TX-
402 PM CDT WED JUN 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN NAVARRO COUNTY...
AT 402 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CORSICANA...MOVING NORTHEAST AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CORSICANA AROUND 410 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RICE...RETREAT...EMHOUSE...OAK VALLEY AND POWELL.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 226 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3197 9649 3207 9664 3228 9650 3232 9641
3222 9622 3221 9623
TIME...MOT...LOC 2102Z 222DEG 27KT 3207 9653
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
30884
WWUS54 KFWD 172111
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT WED JUN 17 2015
TXC349-172120-
/O.EXP.KFWD.TO.W.0109.000000T0000Z-150617T2115Z/
NAVARRO TX-
411 PM CDT WED JUN 17 2015
...THE TORNADO WARNING FOR NORTHEASTERN NAVARRO COUNTY WILL EXPIRE AT
415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3197 9649 3207 9664 3228 9650 3232 9641
3222 9622 3221 9623
TIME...MOT...LOC 2107Z 217DEG 31KT 3207 9653
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:31 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 17, 3:31 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT WED JUN 17 2015 .DISCUSSION... BILLS TRACK THROUGH NORTH TEXAS HAS NOT CHANGED MUCH AS IT CONTINUES TO MOVE NORTH AT 12 MPH JUST WEST OF THE I-35/35W CORRIDOR. MODERATE TO HEAVY RAINFALL HAS RESULTED OVER THE PAST 24 HOURS WITH A CORRIDOR OF 2-4+ INCHES RAINFALL RUNNING FROM CAMERON TO WACO...CLEBURNE...DECATUR TO WEST OF GAINESVILLE. AREAS AROUND DECATUR IN WISE COUNTY HAVE RECEIVED OVER 6 INCHES. AT 230 PM...BILL WAS LOCATED OVER WESTERN TARRANT COUNTY NEAR AZLE AND LOOKS IMPRESSIVE ON OUR LOCAL KFWS 88D RADAR. WE EXPECT IT TO REACH THE RED RIVER NORTHWEST OF GAINESVILLE AROUND 10 PM AND MOVE INTO THE OKLAHOMA CITY AREA MIDDAY THURSDAY. WE/VE MODIFIED THE FLASH FLOOD WATCH BY REMOVING THE WESTERN AND SOUTHERN AREAS AS THESE AREAS WILL REMAIN OUTSIDE OF THE RAIN SHIELD OF MODERATE TO HEAVY RAINFALL OCCURRING OVER THE NORTHWEST AND NORTH PERIPHERY. CORE RAINS ARE LIKELY TO DEVELOP TONIGHT AFTER MIDNIGHT AND WILL LIKELY AFFECT THE RED RIVER COUNTIES OF MONTAGUE...COOKE AND GRAYSON. THE WIND ADVISORY HAS BEEN MODIFIED AS WELL TO REMOVE THE SOUTHERN COUNTIES. THE STRONGEST WINDS ASSOCIATED WITH BILL/S PRESSURE GRADIENT SHOULD REMAIN WITHIN 60-70 MILES OF THE CENTER AS IT MOVES NORTH. EXPECT THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM THIS EVENING. WE WILL MAINTAIN SOME HIGH POPS ON THURSDAY AS MOIST UNSTABLE AIR CONTINUES TO FEED INTO BILL AS FEEDER BANDS. THE HIGHEST POPS WILL BE CENTERED OVER THE NORTHEAST COUNTIES WITH AN AXIS RUNNING DOWN INTO THE WACO/TEMPLE AREA. POPS WILL DIMINISH EVEN MORE ON FRIDAY AS BILL MOVES INTO NORTHEAST OKLAHOMA. FOR SATURDAY...ONLY THE SOUTHEAST COUNTIES WILL HAVE A 20-30 CHANCE OF RAIN AS BILLS INFLUENCE OVER THE REGION WANES. AS THE RAIN ENDS AND BILL MOVES FARTHER AWAY...TEMPERATURES WILL RETURN TO AROUND NORMAL FRIDAY THROUGH MID NEXT WEEK. AFTERNOON HEAT INDICES NEXT WEEK WILL BE TOPPING OUT IN THE UPPER 90S TO NEAR 100 DEGREES OVER THE EASTERN HALF OF THE CWA. AFTERNOON CONVECTION WILL BE POSSIBLE OVER THE FAR SOUTHEAST ON SATURDAY AS A WEAK EASTERLY WAVE MOVES WEST NEAR THE I-10 CORRIDOR. THIS WAVE WILL ALSO RESULT IN CONVECTION OVER THE SOUTHWEST COUNTIES ON SUNDAY. ANOTHER CHANCE OF CONVECTION WILL RETURN TO THE FAR SOUTHERN COUNTIES MID NEXT WEEK. 75 && .AVIATION... /ISSUED 124 PM CDT WED JUN 17 2015/ FOR THE 18Z TAFS...THE IMPACTS OF THE REMNANTS OF TROPICAL STORM BILL IS THE PRIMARY FORECAST CONCERN OVER THE NEXT 12 TO 24 HOURS. THE CENTER OF THE REMNANTS OF BILL WAS LOCATED NEAR THE TARRANT/PARKER/JOHNSON COUNTY BORDERS AS OF 1 PM. TO THE EAST OF THIS CIRCULATION...PERSISTENT LIGHT RAIN WITH SOME MODERATE RAIN SHOWERS MIXED IN WERE MOVING OVER ALL DFW AREA TAF SITES. THE SMALL RAIN DROP SIZE WAS HOLDING VISIBILITIES DOWN TO 2 MILES OR BELOW DESPITE RELATIVELY LOW RAINFALL RATES ACROSS THE DFW AREA. IFR VISIBILITIES WILL LIKELY CONTINUE UNTIL AT LEAST 21Z. RADAR AND SATELLITE OBSERVATIONS SHOWED SOME DRIER AIR MIXING INTO THE REMNANTS OF BILL FROM THE SOUTHWEST. IF SOME OF THIS DRIER AIR CAN WORK IN OVER THE DFW AREA THIS AFTERNOON...CONDITIONS SHOULD IMPROVE TO MVFR. WINDS ARE EXPECTED TO REMAIN RELATIVELY STRONG AND SUSTAINED AT AROUND 20 TO 25 MPH...GUSTING TO 30 TO 35 MPH THROUGH SUNSET. DRIER AIR WORKING IN MAY ALSO ALLOW FOR A COUPLE OF HOURS OF HEATING. BECAUSE THERE IS NO CAP IN PLACE...ANY HEATING MAY CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OR INTENSIFY. KEPT A MENTION OF VICINITY SHOWERS IN THE TAFS THROUGH THIS EVENING DUE TO THE POTENTIAL FOR THIS REDEVELOPMENT. THINK THE COVERAGE WILL REMAIN SCATTERED IN NATURE ONCE THE REMNANTS OF BILL MOVE NORTH OF THE DFW AREA. WITH BILL ALREADY WELL NORTH OF WACO, ONLY SCATTERED SHOWERS OR THUNDERSTORMS ARE EXPECTED OVER THE NEXT 24 HOURS ACROSS CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS MAY DEVELOP ONCE AGAIN TOMORROW DURING THE PEAK HEATING HOURS OF THE DAY...HOWEVER CONFIDENCE IN THE EXACT TIMING AND COVERAGE OF STORMS ACROSS THE REGION TOMORROW REMAINS TOO LOW TO PLACE A MENTION OF THUNDERSTORMS AT THE END OF THE DFW 30 HOUR TAF. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 87 74 91 74 / 70 60 30 30 10 WACO, TX 74 87 73 91 73 / 70 60 30 20 10 PARIS, TX 72 81 72 88 73 / 90 80 50 40 10 DENTON, TX 72 87 73 91 74 / 90 60 40 30 10 MCKINNEY, TX 73 85 73 89 74 / 90 70 40 30 10 DALLAS, TX 73 87 74 90 74 / 80 70 30 30 10 TERRELL, TX 74 86 73 90 74 / 90 70 40 30 10 CORSICANA, TX 74 86 73 90 74 / 80 70 40 30 10 TEMPLE, TX 73 86 73 90 73 / 70 60 30 20 10 MINERAL WELLS, TX 70 89 72 91 72 / 50 40 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095- 101>107-116>123-133>135-145>147-159>161. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-102>107- 117>123-133>135. && /75
Hazardous weather outlook, Jun 17, 3:43 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT WED JUN 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH OVER NORTH TEXAS THROUGH THIS EVENING. ADDITIONAL HEAVY RAINFALL ASSOCIATED WITH BILL IS LIKELY TO CAUSE LOCALIZED FLASH FLOODING WHEREVER THE HEAVIEST RAIN BANDS SET UP. REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE EXPECTED TO BE EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THURSDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH TONIGHT. CAVANAUGH
In the hours before
Local storm report, Jun 17, 1:50 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD CHICO 33.30N 97.82W
06/17/2015 WISE TX EMERGENCY MNGR
SEVERAL ROADS CLOSED AND NUMEROUS TRAFFIC ACCIDENTS
ACROSS THE COUNTYLocal storm report, Jun 17, 2:53 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD SPRINGTOWN 32.97N 97.68W
06/17/2015 PARKER TX FIRE DEPT/RESCUE
NUMEROUS ROADS CLOSED, MAINLY ACROSS THE NORTHERN PART
OF THE COUNTY.Special weather statement, Jun 17, 3:01 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 301 PM CDT WED JUN 17 2015 TXZ158-160-174-172045- BELL TX-MILAM TX-FALLS TX- 301 PM CDT WED JUN 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FALLS... SOUTHEASTERN BELL AND NORTHWESTERN MILAM COUNTIES UNTIL 345 PM CDT... AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROGERS...OR 11 MILES SOUTH OF TEMPLE...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMERON...LITTLE RIVER-ACADEMY...ROSEBUD...ROGERS AND BUCKHOLTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3083 9735 3100 9740 3114 9698 3088 9690 TIME...MOT...LOC 2000Z 255DEG 17KT 3094 9730 30
Local storm report, Jun 17, 3:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD PARADISE 33.15N 97.65W
06/17/2015 WISE TX LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS WISE COUNTY...ESPECIALLY
NEAR CHICO AND PARADISE.Local storm report, Jun 17, 3:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM NON-TSTM WND DMG WEATHERFORD 32.77N 97.80W
06/17/2015 PARKER TX TRAINED SPOTTER
TWO 15 INCH LIMBS BLOWN DOWN IN WEATHER.Special weather statement, Jun 17, 3:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED JUN 17 2015
TXZ146-172130-
NAVARRO TX-
343 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NAVARRO COUNTY UNTIL 430 PM
CDT...
AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BLOOMING GROVE...OR 13 MILES SOUTHWEST OF CORSICANA...
MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORSICANA...KERENS...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...RICE...FROST...RETREAT...OAK VALLEY...MILDRED...
EUREKA...RICHLAND...STREETMAN...GOODLOW...POWELL...EMHOUSE AND
MERTENS.
THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 213 AND 243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3180 9650 3181 9672 3207 9690 3233 9638
3230 9633 3230 9630 3226 9629 3225 9626
3225 9624 3220 9619 3221 9615 3216 9616
3216 9612 3215 9610 3210 9612 3208 9611
3208 9606 3204 9607 3201 9605
TIME...MOT...LOC 2042Z 219DEG 33KT 3199 9667
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 23 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 34 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Milam | 61 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Limestone | 62 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Jun 17, 1:41 AM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| Jun 17, 4:09 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 17, 7:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Jun 17, 8:05 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 8:36 AM CDT | Wind Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 22 more | 18 hr |
| Jun 17, 8:43 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Jun 17, 9:05 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 9:12 AM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Jun 17, 9:35 AM CDT | Areal Flood Advisory | FWD | Wise | 3 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 10 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Wise | 60 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Collin | 53 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Denton | 9 days |
| Jun 17, 10:16 AM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| Jun 17, 10:21 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Somervell | 3 hr |
| Jun 17, 11:04 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 11:46 AM CDT | Areal Flood Advisory | FWD | Parker | 119 min |
| Jun 17, 11:58 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Jun 17, 12:30 PM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| Jun 17, 1:03 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 1:19 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 17, 2:00 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 3:01 PM CDT | Special Weather Statement | FWD | Milam | 44 min |
| Jun 17, 3:15 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 17 hr |
| Jun 17, 3:43 PM CDT | Special Weather Statement | FWD | Navarro | 47 min |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Cooke | 24 hr |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Denton | 41 hr |
| Jun 17, 4:01 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 4:08 PM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| Jun 17, 4:16 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
| Jun 17, 4:17 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 17, 4:33 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Jun 17, 4:53 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| Jun 17, 4:59 PM CDT | Special Weather Statement | FWD | Navarro, Van Zandt | 61 min |
| Jun 17, 5:37 PM CDT | Areal Flood Advisory | FWD | Henderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more | 3 hr |
| Jun 17, 5:57 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Jun 17, 6:04 PM CDT | River Flood Warning | FWD | Parker | 43 hr |
| Jun 17, 6:12 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Jun 17, 6:34 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jun 17, 6:50 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 17, 6:58 PM CDT | Flash Flood Warning | FWD | Wise | 6 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.